# SDR FDEA201207062503

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Bs 694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 694, BETWEEN S-26L TO S-27L EVALUATED DENT A=1.34 Y= .047 A/Y 28.5, DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. REPAIRED AREA AT STA 694 BETWEEN S-26L TO S-27L IAW SRM 53-00-01, REPAIR 16. THIS REPAIR IS CATEGORY "B", MAJOR REPAIR.
